Health knowledge made personal
Join this community!
› Share page:

can taking to many ibuprofen dilate your pupils


Posted by gene627

i took 1600-2000 mg of ibuprofen and now my pupils are dilated is this a reaction to the med?
 
Answers (1)
Sort by: Newest first | Oldest first

 

Ibuprofen can cause side effects that impact the eyes (causing damage to the retina) including cataracts, dry eyes and retinal hemorrhages.  

Please be careful when talking ibuprofen.  Taking too much can cause nausea, vomiting, stomach pain, drowsiness, black or bloody stools, coughing up blood, shallow breathing, fainting, or coma.  

 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: